# SDR DALA1223465637

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 6,494 hours, 1,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH AT ROW 19 INOP.  MAINTENANCE REMOVED PIN FROM CONNECTOR RE-TERMINATED NEW PIN AND INSTALLED IN CONNECTOR SWPM 20-40-01.  OPERATION OF LIGHTS NOW CHECK OK.  842749 STA SEA.
